# SDR SWAA2022042588870

- Difficulty date: March 28, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT ENTRANCE; FLOOR AREA BS259.5 TO BS 270 BL 0 WL 208 AREA WITH CORROSION / [01] INSTALLED EWIS PROTECTION AT FLOOR STRUCTURE FLIGHT DECK ENTRANCE BETWEEN BS259.5 TO BS270 BL 0 WL208 AS PER B737-7 AMM 20-60-07-913-801.[21] FABRICATED AND DRILLED NEW ANGLE REPAIR 7075-O; 0.063'; ACCOMPLISHED ROUGHNESS TEST 63 RA PER REF SRM 51-20-13-0G-0 TOOL P/N 171854; NO CALIBRATION DUE  NEW ANGLE REPAIR FABRICATION IS FLAT NO REQUIRE MATCH CONTOUR;[22] VERIFIED 21;[23] REMOVED EWIS PROTECTION AT FLIGHT COMPARTMENT ENTRANCE FLOOR AREA REF USED B737-7 AMM 20-60-07-913-801;[24] ACCOMPLISHED LATERAL INTERCOSTAL REPAIR AT FLIGHT COMPARTMENT ENTRANCE AT STA 270 BETWEEN RBL-11 TO LBL-11 REF ADD 22-153-01100- REV A WIP#1;2 AND #3;[25] VERIFIED STEP 24;[26] VERIFIED STEP #23
